# SDR DL72W010233

- Difficulty date: February 7, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- Aircraft time: 80,095 hours, 54,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN AREA OF CORROSION WAS FOUND IN THE FUSELAGE SKIN AT FS 660 NEAR STRINGER 30.  THE CORROSION WAS JUST FWD OF AN EXISTING SKIN REPAIR.  THE EXISTING REPAIR WAS REMOVED, THE UNDERLYING SKIN INSPECTED, AND THE NEW CORROSION REMOVED WITH A 2.5 INCH CUTOUT.  THE EXISTING REPAIR CUTOUT AND THE NEW CUTOUT WERE INCORPORATED INTO A SINGLE REPAIR WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 379984-14.
